# SDR ASAA0781860

- Difficulty date: July 8, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- Aircraft time: 54,585 hours, 29,230 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: S4932106
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD CORRODED AT STA 256 X 22 TO X 44.  FABRICATED REPLACEMENT FLOORBOARD IAW SRM 53-05 DWG S4932106.
